Iterated scaling limits for aggregation of random coefficient AR(1) and INAR(1) processes

Nedényi, Fanni, Pap, Gyula: Iterated scaling limits for aggregation of random coefficient AR(1) and INAR(1) processes.
STATISTICS & PROBABILITY LETTERS, 118. pp. 16-23. ISSN 0167-7152 (2016)

[img]
Preview
Text
manuscript_Nedenyi_Pap.pdf - Submitted Version

Download (337kB) | Preview
[img] Text
Iterated scaling limits.pdf - Published Version
Closed access: Repository staff only

Download (405kB)
Item Type: Article
Journal or Publication Title: STATISTICS & PROBABILITY LETTERS
Date: 2016
Volume: 118
Page Range: pp. 16-23
ISSN: 0167-7152
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3074284
DOI id: https://doi.org/10.1016/j.spl.2016.06.003
Date Deposited: 2017. May. 09. 09:59
Last Modified: 2019. Oct. 17. 14:29
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9054
Web of Science® Times Cited: 3 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year